# SDR HEEA086522

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,726 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113103
- Part serial: 1282M
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO INTERMITTENTLY CAUSES ADI TO ERECT TO 45 DEGREE BANK AND ALSO INTERMITTENTLY CAUSES ADI TO TUMBLE. SENT TO B.F. GOODRICH AEROSPACE FOR WARRANTY REPAIR.
